# SDR RAIA0010039

- Difficulty date: October 19, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N426TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 228
- Aircraft time: 22,049 hours, 21,988 cycles
- Engine: Pwa PW120
- Engine time: 7,991 hours, 10,684 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: 3034652
- Condition: Failed
- Location: Lt Engine
- Part time: 7,991 hours, 10,684 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

7109-PIA- LEFT ENGINE ECU FAULTED DURING TAXI.  MAINTENANCE INSPECTED AND DEFERRED PER MEL.  MAINTENANCE REPLACED LEFT ENGINE T1.8 SENSOR.
